# SDR CA100525018

- Difficulty date: May 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 1900C
- Aircraft time: 28,478 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2121 · Air Distribution Fan
- Part: Resistor
- Condition: Overheated
- Location: Aft Vent Blower
- Component: Vent Blower
- Component part number: EM6302
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

AFT VENT BLOWER LOW SPEED RESISTOR OVERHEATED AND CAUSED SMOKE ODOR IN CABIN.  NO FIRE OR SMOKE WAS CREATED.
